Zur Theorie der trinomischen Gleichungen.

P. Bohl

Mathematische Annalen (1908)

  • Volume: 65, page 556-566
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bohl, P.. "Zur Theorie der trinomischen Gleichungen.." Mathematische Annalen 65 (1908): 556-566. <http://eudml.org/doc/158362>.

author = {Bohl, P.},
journal = {Mathematische Annalen},
pages = {556-566},
title = {Zur Theorie der trinomischen Gleichungen.},
url = {http://eudml.org/doc/158362},
volume = {65},
year = {1908},

AU - Bohl, P.
TI - Zur Theorie der trinomischen Gleichungen.
JO - Mathematische Annalen
PY - 1908
VL - 65
SP - 556
EP - 566
UR - http://eudml.org/doc/158362
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.